# SDR IH971355003

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99100789
- Condition: Corroded
- Location: Bs 106-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SURFACE CORROSION UNDER L-1 DOOR THRESHOLD PLATE FS 160 TO 200.  REPLACED UPPER CUSP ANGLE IN TWO SECTIONS USING SPLICE REPAIRS AT FS 184 AND FS 204 SIMILAR TO THE FORWARD SERVICE DOOR CUSP REPAIR, DC-9 SRM 53-05 FIGURE 55 AND ITS ASSOCIATED NOTES.
